# SDR IPXA09855535

- Difficulty date: January 11, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 5705334362
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-W4-21, RT WING INBOARD AILERON UPPER SURFACE FWD END AT STA 508.07 78, REPAIR DOUBLER GOUGED.  ACCOMPLISHED REPAIR PER TIMCO REO-G12646 REV B, AND UPS EO DC8-5720-32 972A.
